Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The homology and higher representations of the automorphism group of a Riemann surface


Author: S. A. Broughton
Journal: Trans. Amer. Math. Soc. 300 (1987), 153-158
MSC: Primary 30F30; Secondary 14H99
MathSciNet review: 871669
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The representations of the automorphism group of a compact Riemann surface on the first homology group and the spaces of $ q$-differentials are decomposed into irreducibles. As an application it is shown that $ {M_{24}}$ is not a Hurwitz group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F30, 14H99

Retrieve articles in all journals with MSC: 30F30, 14H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0871669-0
PII: S 0002-9947(1987)0871669-0
Article copyright: © Copyright 1987 American Mathematical Society